# SDR MALA050350

- Difficulty date: April 13, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 15,890 hours, 15,601 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION FOUND A CRACKED STRINGER NR 3 ENGINE AFT OF ANTI-ICE TUBE AT 6 O'CLOCK POSITION.
